Automorphisms and pseudo-automorphisms of extra algebras

V. O. Chiboka

Kragujevac Journal of Mathematics (2001)

  • Volume: 23, Issue: 23, page 11-23
  • ISSN: 1450-9628

How to cite


V. O. Chiboka. "Automorphisms and pseudo-automorphisms of extra algebras." Kragujevac Journal of Mathematics 23.23 (2001): 11-23. <>.

author = {V. O. Chiboka},
journal = {Kragujevac Journal of Mathematics},
keywords = {non-associative algebra; division algebra},
language = {eng},
number = {23},
pages = {11-23},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Automorphisms and pseudo-automorphisms of extra algebras},
url = {},
volume = {23},
year = {2001},

AU - V. O. Chiboka
TI - Automorphisms and pseudo-automorphisms of extra algebras
JO - Kragujevac Journal of Mathematics
PY - 2001
PB - Prirodno-matematički fakultet Kragujevac
VL - 23
IS - 23
SP - 11
EP - 23
LA - eng
KW - non-associative algebra; division algebra
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.